Jump to content

Photo

The Beginning Of The End. Starting Accutane.

accutane log acne green tea zinc gluten red mark

27 replies to this topic

#21 everythingthatshimmers

everythingthatshimmers

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 169
    Likes: 17
About Me
  • Joined: 07-December 12

Posted 29 March 2013 - 09:19 PM

How are you making it?

#22 whoartthou1

whoartthou1

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,388
    Likes: 44
About Me
  • Joined: 06-July 12

Posted 30 March 2013 - 11:11 AM

any news?



#23 Hadouken998

Hadouken998

    Junior Member

  • Members
  • Posts & Likes
    Posts: 25
    Likes: 0
About Me
  • Joined: 07-December 12

Posted 23 April 2013 - 03:14 AM

Sorry for the delay. Got a little bit disheartened and didnt keep up to date with the log. But i have still be taking pictures every week!

 

Only other updates is that for some reason the accutane side effects have become a ton worse. Super dry/red skin which is burning every second i expose it to the sun! Its ridiculous! Oh and the fact that i've started sweating a TON, i was always a sweaty person to begin with but this is ridiculous. Any form of physical exercise and i am streaming. Oh well not long now. 

Next dermatology appointment 7th May! Final 2 months hopefully.


Oh and i had a britney moment and shaved my head. Stupid idea. So much regret.

 

Week 9

Photoon2013-03-23at1200_zpsc058d661.jpg

 

 

 

Week 10

 

10_zps656362a8.jpg

 

 

Week 11

 

11_zpsb6fb848c.jpg

 

Week 12

 

12_zps3057fcb8.jpg

 

Week 13

 

13_zps142f6d2b.jpg

 

Week 14

 

14_zps795b8efd.jpg



#24 everythingthatshimmers

everythingthatshimmers

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 169
    Likes: 17
About Me
  • Joined: 07-December 12

Posted 23 April 2013 - 07:46 PM

Wow, your skin is looking amazing! You're really coming along. Have you increased your dosage or stayed the same? I'm on week eight and this week has been really rough in terms of side effects so I feel your pain. Hang in there, it's hard to see the progress in ourselves sometimes but I can see a big improvement.

#25 Hadouken998

Hadouken998

    Junior Member

  • Members
  • Posts & Likes
    Posts: 25
    Likes: 0
About Me
  • Joined: 07-December 12

Posted 01 May 2013 - 02:21 PM

Wow, your skin is looking amazing! You're really coming along. Have you increased your dosage or stayed the same? I'm on week eight and this week has been really rough in terms of side effects so I feel your pain. Hang in there, it's hard to see the progress in ourselves sometimes but I can see a big improvement.

 

Thanks! It seems to have really come through just all of a sudden. Was at the end of my tether with it all for those first few months. I think because i had put up with rubbish skin for so long when i started the treatment i really didnt have much patience and did want an overnight fix. I started on 40mg each day for 2 months then got put up to 60mg each day for 2 months. When i go back this time it should go to 80mg each day for two months. 

 

That will average 80mg per day for 4 months. Which is the required dose for my bodyweight. Just spread out over 6 to make it more manageable.

 

Even though my skin is now clear and i am more confident in general. I do think that the years of it have damaged me emotionally to some degree. My derm has referred me to some department to sort out my anxiety issues. Apparently social anxiety is a thing, a medical thing. 


Edited by Hadouken998, 01 May 2013 - 02:23 PM.


#26 Hadouken998

Hadouken998

    Junior Member

  • Members
  • Posts & Likes
    Posts: 25
    Likes: 0
About Me
  • Joined: 07-December 12

Posted 09 June 2013 - 04:02 AM

Photoon2013-05-24at1614_zps172a5815.jpg

 

Im quite far in now! Think its been just over 5 months now. I am now on 80mg per day til the end of my course which is only 1 month away! Now i am back in the office my skin isnt being as battered by the elements as it was previously so i think its looking good. Still moisturising and applying blistex 20 times a day. Trying my best to stay out of the sun as i burn like a champion now.



#27 Caucasus

Caucasus

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Gender:Male
  • Location:Tbilisi
  • Joined: 29-May 13

Posted 09 June 2013 - 06:28 AM

Hadouken998

 

Congratulations buddy! your face really looks great, 

In 1 month you'll have a flawless skin (I think & I hope)

your log is so positive!

I'm starting my course the day after tomorrow  http://www.acne.org/...-same-accutane/

good luck and I wish all the best in your life. 


Edited by Caucasus, 09 June 2013 - 06:31 AM.


#28 everythingthatshimmers

everythingthatshimmers

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 169
    Likes: 17
About Me
  • Joined: 07-December 12

Posted 09 June 2013 - 12:45 PM

You look great! Glad to hear you're doing well! =)




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users